Isoperiodic deformations of the acoustic operator and periodic solutions of the Harry Dym equation

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We consider the problem of describing the possible spectra of an acoustic operator with a periodic finite-gap density. On the moduli space of algebraic Riemann surfaces, we construct flows that preserve the periods of the corresponding operator. By a suitable extension of the phase space, these equations can be written with quadratic irrationalities.

Original languageEnglish
Pages (from-to)1388-1397
Number of pages10
JournalTheoretical and Mathematical Physics
Volume153
Issue number1
DOIs
StatePublished - Oct 2007

Keywords

  • Finite-gap solution
  • Integrable system
  • Isoperiodic deformation
  • Periodic acoustic operator

Fingerprint

Dive into the research topics of 'Isoperiodic deformations of the acoustic operator and periodic solutions of the Harry Dym equation'. Together they form a unique fingerprint.

Cite this